On double integrals and Fourier series

R. Taberski

Annales Polonici Mathematici (1964)

  • Volume: 15, Issue: 1, page 97-115
  • ISSN: 0066-2216

How to cite


R. Taberski. "On double integrals and Fourier series." Annales Polonici Mathematici 15.1 (1964): 97-115. <http://eudml.org/doc/264766>.

author = {R. Taberski},
journal = {Annales Polonici Mathematici},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {97-115},
title = {On double integrals and Fourier series},
url = {http://eudml.org/doc/264766},
volume = {15},
year = {1964},

AU - R. Taberski
TI - On double integrals and Fourier series
JO - Annales Polonici Mathematici
PY - 1964
VL - 15
IS - 1
SP - 97
EP - 115
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/264766
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.